# SDR SIMA20190628001

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 36,927 hours, 31,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL COCKPIT SMOKE FUMES @FL 320 STRONG SMELL OF BURNT RUBBER. C/A-RAN BOTH PACKS WITH CREW NO SMELLS NOTED CREW SAID IT WAS NOT A PACK ISSUE. FOUND FOS FLASHLIGHT INOP AND EMITTING ELECTRICAL SMELL SWAPPED FO WITH AFT FLASHLIGHT DEFERRED AFT FLASHLIGHT AS MISSING REF MEL 25-53 AUTH 061053-C. REMOVED AND REPLACED FO F/ LIGHT IAW AMM CH 33-50-16. OPS CHK GOOD, NO FAULTS NOTED AT THIS TIME. MEL RESTORED.
